# SDR UALA2010111504216

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,001 hours, 11,645 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECT DAMAGE TO SKIN ON RIGHT SIDE OF AIRCRAFT 18 INCHES AFT OF RADOME AND 12 BELOW SKIN LAP.  DAMAGE IS AT APPX FR STA 150. RMV'D 2 EA AFFECTED ADJACENT FASTENERS AND DETERMINED STRIKE ON SKIN TO BE .026" DEEP. EXCEEDS LIMITS LISTED IN SRM. STARTED REPAIR #5 EXTERNAL TIME LIMITED REPAIR. INSTALLED REPAIR DOUBLER TO DAMAGED AREA. DOUBLER NEEDS TO BE PRIMED AND PAINTED. THIS IS A CATEGORY B SHEETMETAL REPAIR. REPAIR DOUBLER ON RIGHTHAND SIDE JUST AFT OF RADOME WILL REQUIRE PRIMER AND PAINT. PAINT, PRIMER APPLIED TO REPAIRED AREA.
